Repository of the Academy's Library

Items where Author is "Márki, László"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 2.


Grandis, M. and Janelidze, G. and Márki, László (2013) NON-POINTED EXACTNESS, RADICALS, CLOSURE OPERATORS. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 94 (3). pp. 348-361. ISSN 1446-7887


Márki, László and Ágoston, István and Bódi, Béla and Fialowski, Alice and Fried, Ervin and Kiss, Emil and Lakatos, Piroska and Lukács, Erzsébet and Nagy, Attila and Pham Ngoc, Ánh and Rózsa, Pál and Szigeti, Jenő and Wiegandt, Richárd (2008) Strukturális vizsgálatok algebrákban = Investigation into the structure of algebras. Project Report. OTKA.

This list was generated on Wed Apr 23 14:26:15 2014 CEST.